# SDR DALA2019052603245

- Difficulty date: May 26, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N843MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29716
- Aircraft time: 74,705 hours, 12,816 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT ROWS 15AB-22AB ARE INOPERATIVE. REPLACED AISLE EMERGENCY LIGHTS POWER SUPPLY. SYSTEM OPERAITON IS NORMAL.
